HRT and headaches

Hi

i have been using HRT patches now for 5 months. This month I have had terrible frontal headaches, nausea and dizziness. Not sure if it’s viral or HRT. The headaches are excruciating with no relief from painkillers. Has anyone else had this problem?

Thanks x

Tagged:

Comments

  • Nursesally91Nursesally91 Posts: 16

    Hiya I am also on HRT patches with oestrogen only as had hysterectomy 12 months prior. I am back onto a 50mg patch as GP increased patch to 75mg as still having symptoms but like you I had all the symptoms you had for a full 3 weeks therefore reduced back to 50mg patch and all symptoms resolved therefore assuming patch was too strong so I now take Sage supplement and Magnesium/B6 and feeling well right now.

    Hope this helps

  • KazKaz Posts: 439 mod

    Hi @Maisie44 ,

    Thanks for joining us!

    Sorry to hear about your headaches, nausea and dizziness.

    Fluctuating hormones can certainly cause symptoms like you are describing. I would really suggest getting in touch with your GP to discuss what’s happening. It can sometimes take a while to get the level of HRT right for you. It doesn’t mean it’s not working, it might just need a slight adjustment. 😊

Sign In or Register to comment.